It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 19Showing 1 - 20 of 385 for eye accutane. (0.007 seconds)


... I made an account just to reply to you. I am 24 years old, always had eye sight problems and eye floaters. Got lasik, everything with my eyes are fine except very faint floaters in the very early morning. ... (9 replies)
Accutane woes
Feb 27, 2002
... I think the reason why your dermo gave you a prescription of accutane is because of your age. At 25, you really shouldn't have to put up with acne anymore, you're an adult and you have other problems to worry about. ... (3 replies)
... I haven't been putting any drops in them yet, since I've only been on accutane for about a week now. When my cousin was on accutane I remember him using some weird looking eye drops. ... (2 replies)

... so I came off it early. Was diagnosed with corneal dystrophy because of the drug. As soon as I came off accutane my eyes improved, and are now back to normal. ... (3 replies)
... The eye doctor said all was fine with your eyes, but he'd have no way of knowing if there is any swelling in your brain. ... (8 replies)
... I saw several doctors and ophthalmologists, non of whom had known accutane to cause permanent dry eyes. ... (26 replies)
... I experienced the same thing while i was on accutane too. It's an eye cyst, nothing harmful just like an acne. If you look at the bottom eye lid you will see many pore like holes and cyst will form if they are all blocked up with oil or if you irritate it by touching it, scratching it. ... (2 replies)
... Alright, well let me just lay it all out for you. Few years ago, I went back to the derms office after about a year of treatment, diffrent creams, pills etc. Nothing gave me any relief, I asked what was left. He said accutane. I signed my papers took my first preg test, got my prescription for bc, told to come back when I start my period again to take final preg test and get... (216 replies)
... I am almost 20 years old and about 10 or so months ago I developed a good deal of eye floaters. ... (9 replies)
... rse as time goes by. Also, I have noticed that my eyes seem to get drier and drier during the day. My ophthalmologist said that I have a very mild dryness of the eye and a mild light sensitivity and that my symptoms should improve. ... (3 replies)
Accutane?
Aug 9, 2004
... I'm an Accutane veteran. ... (102 replies)
... I made an appointment with my eye doctor regarding my dry eye condition and she inserted punctual plugs into my eyes, which help stop the drainage of tears from my eyes. ... (26 replies)
... I took accutane in my teens for severe acne, which was painful, and was infective. Id have pus oozing from my pimples. I was desperate to find relief. ... (0 replies)
... I have a minor eye infection at the bottom of my right eye and when i touch it its a bit sore.. I've been taking accutane for 1 half months and lately i've been on the computer for very long periods of time.. ... (2 replies)
... My eyes are seriously inflammated. I visited a doc, she gave me some eye-gel. It helped but the inflammation came back. My eyes are like two purple balls around and the eyeball is red. I can hardly see. I'm going to see a doc tonight! Has anyone experienced this? This must be virus or something, I'm not sure if this is due the accutane? Besides I've suffered from... (2 replies)
... ear except that older sister is 45 and still has horrible acne. My mom suffered until her 50's. I believe it's hereditary in my case and if I had not been put on Accutane that I would still be suffering. ... (14 replies)
... the acne would clear up on it's own. During the first month of my initial Accutane treatment the cysts were the worse than I had ever experienced and were very painful. ... (14 replies)
... I have been taking accutane for 1 month and a week. I started out at 40 mg a month and recently have been moved up to 60 mgs a month. ... (2 replies)
Accutane?
Nov 7, 2004
... how dry my lips get, joint pain, or anything that just causes discomfort or a worse appearence. But I'm worried about two things. One, I want to be able to take accutane for the full 5 months he prescribed. However, I won't be able to if my enzymes get too high. ... (102 replies)
... Hello, I've read the various posts regarding accutane and the many conflicting view points on it. ... (1 replies)


Associated Tags: eye floaters, vitreous opacities

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 19

All times are GMT -7. The time now is 08:24 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!